Alert archive / Pennsylvania / Wind Advisories in 2022

Wind Advisory 2, NWS State College, PA

February 17, 202228 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 17, 2022, 3:41 AM EST for 28 counties in Pennsylvania. It took effect at Feb 17, 2022, 6:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2022, 3:41 AM EST (08:41 UTC)
In effect from
Feb 17, 2022, 6:00 PM EST
Expired
Feb 18, 2022, 9:00 AM EST
In force
15 hr
Issued by
NWS State College, PA
All 28 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 65 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2022-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2022-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
548 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WWUS71 KCTP 170841
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
341 AM EST Thu Feb 17 2022

PAZ012-017>019-024>028-033>035-037-041-042-045-046-049>053-172200-
/O.NEW.KCTP.WI.Y.0002.220217T2300Z-220218T1200Z/
Northern Clinton-Clearfield-Northern Centre-Southern Centre-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Including the cities of Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, and Berwick
341 AM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with occasional gusts 
  between 45 and to 55 mph expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travelers in high profile vehicles could
  experience difficult driving conditions, especially in areas
  exposed to strong cross winds from the south, and locations 
  just to the north of gaps in the ridges. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ036-056>059-063>066-172200-
/O.NEW.KCTP.WI.Y.0002.220217T2300Z-220218T1400Z/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Chambersburg, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
341 AM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST
FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with occasional gusts
  between 45 and 55 mph expected.

* WHERE...Franklin, Perry, Dauphin, Schuylkill, Lebanon, 
  Cumberland, Adams, York and Lancaster Counties.

* WHEN...From 6 PM this evening to 9 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travelers in high profile vehicles could
  experience difficult driving conditions, especially in areas
  exposed to strong cross winds from the south, and locations 
  just to the north of gaps in the ridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
3 follow-up statements
574 
WWUS71 KCTP 171945
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
245 PM EST Thu Feb 17 2022

PAZ012-017>019-024>028-033>035-037-041-042-045-046-049>053-181000-
/O.CON.KCTP.WI.Y.0002.220217T2300Z-220218T1200Z/
Northern Clinton-Clearfield-Northern Centre-Southern Centre-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Including the cities of Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, and Berwick
245 PM EST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with occasional gusts 
  between 45 and to 55 mph expected.

* WHERE...Portions of central Pennsylvania. The highest gusts will
  be over the higher elevations. 

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travelers in high profile vehicles could 
  experience difficult driving conditions, especially in areas 
  exposed to strong cross winds from the south, and locations 
  just to the north of gaps in the ridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ036-056>059-063>066-181000-
/O.CON.KCTP.WI.Y.0002.220217T2300Z-220218T1400Z/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Chambersburg, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
245 PM EST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with occasional gusts 
  between 45 and 55 mph expected.

* WHERE...Franklin, Perry, Dauphin, Schuylkill, Lebanon,
  Cumberland, Adams, York and Lancaster Counties. 

* WHEN...From 6 PM this evening to 9 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Travelers in high profile vehicles could 
  experience difficult driving conditions, especially in areas 
  exposed to strong cross winds from the south, and locations 
  just to the north of gaps in the ridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
857 
WWUS71 KCTP 180925
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
425 AM EST Fri Feb 18 2022

PAZ012-017>019-024>028-033>035-037-041-042-045-046-049>053-181200-
/O.CON.KCTP.WI.Y.0002.000000T0000Z-220218T1200Z/
Northern Clinton-Clearfield-Northern Centre-Southern Centre-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Including the cities of Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, and Berwick
425 AM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 to 50 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Difficult driving for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ036-056>059-063>066-181400-
/O.CON.KCTP.WI.Y.0002.000000T0000Z-220218T1400Z/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Chambersburg, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
425 AM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...West winds 20 to 25 mph with gusts up to 50 to 55 mph.

* WHERE...Schuylkill, Franklin, Perry, Dauphin, Cumberland, 
  Lebanon, Lancaster, York and Adams Counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Difficult driving for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
946 
WWUS71 KCTP 181212
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
712 AM EST Fri Feb 18 2022

PAZ012-017>019-024>028-033>035-037-041-042-045-046-049>053-181315-
/O.EXP.KCTP.WI.Y.0002.000000T0000Z-220218T1200Z/
Northern Clinton-Clearfield-Northern Centre-Southern Centre-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Including the cities of Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, 
Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, and Berwick
712 AM EST Fri Feb 18 2022

...WIND ADVISORY HAS EXPIRED...

Wind gusts 25 to 35 mph this morning will gradually subside
through the afternoon. 

$$

PAZ036-056>059-063>066-181400-
/O.CON.KCTP.WI.Y.0002.000000T0000Z-220218T1400Z/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Chambersburg, Newport, Harrisburg, 
Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, 
and Lancaster
712 AM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Schuylkill, Lebanon, Franklin, Perry, Dauphin, 
  Cumberland, Lancaster, York and Adams Counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

MRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 16, 9:53 PM EST, 5 hours 48 minutes earlier.

Area forecast discussion, Feb 16, 9:53 PM EST, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
953 PM EST Wed Feb 16 2022

.SYNOPSIS...
Much above normal temperatures will last into Thursday evening
before a cold front pushes through from NW-SE Thursday night.
Only a coating of snow is possible Friday over the Alleghenies.
An Alberta Clipper passing well to the north of PA will drag a
cold front through on Sat. More gusty winds are expected with
only minor snow accumulations in the NW on Sat. It should then
stay dry and get milder through Monday night or Tuesday when the
next rain storm moves in from the west.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Southerly wind still gusting into the teens across western and
northern PA late this evening. Mid to high clouds blanket much
of the area in strong WAA pattern and increasing dewpoints will
keep temps from falling very far overnight. Vlight showers are
still on the doorstep of the Alleghenies with the NW Mountains
most susceptible to a few sprinkles or brief showers through
midnight. After midnight the rain threat shifts west and north
of the area again, and temps won't fall far with the persistent
breeze and WAA aloft for the balance of the night. The east will
decouple the most with mis dropping into the lower 30s in the
more sheltered NE valleys of the Endless Mountains.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The cold front lingers over Lake Erie during the daytime as a
minor wave develops along it to our W which enhance the lift
into the NW mtns from mid morning through early afternoon.
The second surge of rainfall comes later in the afternoon and
lasts for most of the evening as sfc low tracks into southwest
PA by 00z and then the Fingerlakes late Thu night. Heaviest
rain falls over the NW and NC, and amounts in excess of 1.5"
still likely.

The cfropa will drop temps while some precip is still hanging
there. This will gradually turn the precip to snow, but with a
3-4hr period of mix, esp in Warren Co. where they could pick up
an inch or so of slushy snow. Later at night, some very light
snow may fall over the rest of the Alleghenies and Laurels.
Expect less than an inch there. The wind will likely be
maximized between 00Z and 09Z Fri, with gusts in the 25-35KT
range on the high ground. But, sheltered areas may not see those
gusts, staying more in the teens and 20s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Little in the way of changes this evening for the extended
period. Steadiest precip looks to exit by sunrise Fri morning,
with snow showers lingering lingering in the northern tier and
favored upslope snow spots in the Laurel Highlands. Temps will
be about 20 degrees colder behind the cold front on Fri than
they were on the previous day. The wind will make it feel even
colder, as NW winds continue to gust 25-35 mph through much of
the day Friday.

A clipper and associated shortwave trough will move out of the
Great Lakes into the Northeast US Fri night into Saturday. This
system will bring a period of some snow to mainly northern and
western zones Fri night and into the morning Saturday. There
could be a few scattered moderate to heavy snow showers late Fri
night into Sat morning as lapse rates steepen in the lowest 2km
AGL with the arrival of a cold front. Snowfall amounts will
generally be a coating-1 inch. The pressure gradient will
tighten on Sat as the departing 1000 mb clipper system is
replaced by an arriving 1030 mb high pressure system. The result
will be strong westerly winds with gusts of 40+ mph possible
Sat before diminishing late Sat night. The combination of strong
winds and temps in the teens Sat night will make for wind
chills in the single digits across the north.

As high pressure shifts offshore on Sunday, return flow will usher
in milder temps. Sunday should be mostly sunny with less wind but
still breezy, with temps warming into the 40s. Monday looks quite
pleasant with temps warming to the 50s with a mix of sun and
clouds and light winds.

A wave of low pressure will ride along an approaching cold front Mon
night-Tuesday, bringing another period of steady rain across the
region. Rain could mix with a few snowflakes or ice pellets in the
far north at the onset Mon night, but any wintry weather should be
very short lived and not produce impacts. After a rainy Tue, models
then diverge with respect to how quickly the front crosses through
the region, which will have an impact on how unsettled the rest of
the week will be. Thus kept chance PoPs through the remainder
of the week.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
VFR should prevail overnight and much of the Thursday daytime
hours as moisture moving into the area remains well aloft. Just
a little low cloud (likely not IFR) is possible over the
upslope areas of the east, esp E of KIPT. But, the story is
still the wind and LLWS. Gusty winds this afternoon, especially
northwest, where gusts are in the 20s. LLWS is most significant
aviation threat for the next 36 hrs in the aviation wx realm. A
cold front will pass thru the area Thursday evening at BFD and
before sunrise Fri at LNS. 30+KT gusts will mix down and get
stronger as we move thru Thurs and esp right before/along the
cold front. There is a very small chc of ltg in the srn third of
the area as we get slightly unstable, but the instability will
be mostly aloft (above the blyr). Some gusts into the 30s will
last thru noon Fri in the SE.

Rain and clouds ahead of the cold front will make for gradually
deteriorating flight conditions Thursday, with widespread
MVFR/IFR Thursday night. Snow may mix in at the end of this
mainly-rain event, but not amount to much. Still, a 12-18hr
period of IFR is possible at BFD, and perhaps JST from late
Thurs (prob after 18Z) thru sunrise Fri.

Gusty winds will occur again on Saturday, given cold air aloft
and the passage of a mainly-dry cold front attached to an
Alberta Clipper passing well to our N.

Outlook...

Fri...MVFR/IFR NW 1/3 with snow showers tapering off thru the
day. Wind gusts 20-30kts in the morning subsiding into Friday
night.

Sat...Wind gusts 25-35kts from 280-310 deg subsiding into Sat.
night.

Sun...VFR. 20-25kt wind gusts from 180-210 degrees.

Mon...No sig Wx.

&&

.HYDROLOGY...
The 1-1.5" QPF over the nrn tier will combine with melt water to
possibly result in minor flooding along small streams and
creeks later Thurs-early Fri. There is also still a little ice
on the waterways, raising the possibility of some ice jam
flooding occurring. Have chosen to post a flood watch from noon
R thru noon F over the nrn mtns.

The quick passage of the cold front early Thurs night should
decrease the small stream flood potential in the watch area by
sunrise Friday, but the larger waterways will then have the
potential to climb out of their banks.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday afternoon through Friday morning for
PAZ004>006-010-011-037.

&&

SYNOPSIS...DeVoir/Dangelo
NEAR TERM...DeVoir/Dangelo
SHORT TERM...DeVoir/Dangelo
LONG TERM...DeVoir/Colbert
AVIATION...Ross/DeVoir/Dangelo
HYDROLOGY...
Hazardous weather outlook, Feb 16, 10:25 AM EST, 17 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1025 AM EST Wed Feb 16 2022

PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-171530-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria-
Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
1025 AM EST Wed Feb 16 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Windy conditions are expected on Thursday into Thursday night, with
gusts of 40 to 50 MPH possible, especially on the ridge tops.

Another period of strong wind gusts will occur on Saturday when
gusts could exceed 40 mph, again mainly on the ridge tops.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010-011-037-171530-
Warren-McKean-Potter-Elk-Cameron-Tioga-
1025 AM EST Wed Feb 16 2022

...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

Wind gusts of 40 to 50 MPH are possible, mainly on the higher
terrain, Thursday night. A second round of strong wind gusts is
possible on Saturday as a mainly-dry cold front passes through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:49 AM ESTWinter Weather AdvisoryCTPMcKean, Warren25 hr

Nearby

Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.